# SDR AALA2020071879008

- Difficulty date: July 16, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 24,146 hours, 9,932 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 218134
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - AT TAKEOFF, LEFT FILTER BYPASS LIGHT ILLUMINATED. RAN QRH (QUICK REFERENCE HANDBOOK), NO ABNORMAL L/H ENGINE INDICATIONS.  REMOVED AND REPLACED FUEL FILTER, LEFT ENGINE, PER AMM 73-11-02, SYSTEM CHECKS OKAY, LEAK CHECK GOOD.
